Some properties of a scaled Burr type X distribution

J. G. Surles, W. J. Padgett

Research output: Contribution to journalArticlepeer-review

39 Scopus citations

Abstract

Properties of a scaled Burr type X distribution are given. Closed-form expressions for the moments only exist for certain special cases, so upper and lower bounds for the first moment are given, as well as an approximation based on these bounds. Maximum likelihood estimation is considered, and the asymptotic properties of these estimators are discussed for i.i.d. samples, as well as for Types I and II censoring. Finally, an extension to a multivariate Burr type X distribution is introduced.

Original languageEnglish
Pages (from-to)271-280
Number of pages10
JournalJournal of Statistical Planning and Inference
Volume128
Issue number1
DOIs
StatePublished - Jan 15 2005

Keywords

  • Burr distributions
  • Exponentiated Weibull
  • Maximum likelihood
  • Multivariate Burr type X

Fingerprint Dive into the research topics of 'Some properties of a scaled Burr type X distribution'. Together they form a unique fingerprint.

Cite this